# SDR UATA202406105702

- Difficulty date: May 3, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212CC
- Aircraft serial: 287
- Aircraft time: 40,528 hours, 65,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Profile
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Part time: 40,528 hours, 65,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED PROFILE ON THE AFT FALSE SPAR OF THE LH WING AT STA 2820.  PROFILES AT FURTHER OUT STATIONS HAVE INSPECTIONS REQUIRED BY AN AD NOTE 98-12-28 WHICH DIDN'T COVER THIS PROFILE.  THE CRACKED PROFILE WAS REMOVED AND ANOTHER PROFILE FABRICATED TO REPLACE IT.
